Alert archive / Ohio / Flash Flood Watches in 2014
Flash Flood Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at May 13, 2014, 4:13 AM EDT for 13 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 4:13 AM EDT (08:13 UTC)
- Expired
- May 13, 2014, 9:32 PM EDT
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 48 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
223 WGUS61 KCLE 130813 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 413 AM EDT TUE MAY 13 2014 OHZ009>014-020>023-031>033-089-PAZ001>003-131615- /O.NEW.KCLE.FF.A.0001.140513T0813Z-140514T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 413 AM EDT TUE MAY 13 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...ERIE OH... GEAUGA...LAKE...LORAIN...MAHONING...MEDINA...PORTAGE...STARK... SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA... CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * THE THUNDERSTORMS FROM MONDAY HAVE PRODUCED SATURATED CONDITIONS FROM THE CENTRAL LAKE SHORE COUNTIES INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. ADDITIONAL THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE OVERNIGHT HOURS. * ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AREAS AND POOR DRAINAGE AREAS. IT MAY ALSO PUSH RIVERS ALREADY NEAR BANK FULL INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
3 follow-up statements
139 WGUS61 KCLE 131317 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 917 AM EDT TUE MAY 13 2014 OHZ009>014-020>023-031>033-089-PAZ001>003-132130- /O.CON.KCLE.FF.A.0001.000000T0000Z-140514T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 917 AM EDT TUE MAY 13 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...ERIE OH...GEAUGA...LAKE...LORAIN... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * THE THUNDERSTORMS FROM MONDAY HAVE PRODUCED SATURATED CONDITIONS FROM THE CENTRAL LAKE SHORE COUNTIES INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. ADDITIONAL THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE OVERNIGHT HOURS. ONCE AGAIN SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. * ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AREAS AND POOR DRAINAGE AREAS. IT MAY ALSO PUSH RIVERS ALREADY NEAR BANK FULL INTO FLOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
778 WGUS61 KCLE 131915 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT TUE MAY 13 2014 OHZ009>014-020>023-031>033-089-PAZ001>003-140315- /O.CON.KCLE.FF.A.0001.000000T0000Z-140514T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 315 PM EDT TUE MAY 13 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...ERIE OH...GEAUGA...LAKE...LORAIN... MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH LATE TONIGHT * ADDITIONAL THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE EXPECTED TO MOVE ACROSS OHIO INTO WESTERN PENNSYLVANIA THROUGH LATE TONIGHT. SOME OF THESE STORMS COULD PRODUCE ANOTHER INCH OR RAINFALL LOCALLY. THE GROUND IS SATURATED FROM RECENT RAINFALL AND SOME AREAS ARE STILL IN FLOOD OR EXPERIENCING HIGH WATER. ANY ADDITIONAL HEAVY RAINFALL WILL QUICKLY LEAD TO NEW OR ADDED FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
556 WGUS61 KCLE 140132 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EDT TUE MAY 13 2014 OHZ009>014-020>023-031>033-089-PAZ001>003-140245- /O.CAN.KCLE.FF.A.0001.000000T0000Z-140514T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...MEDINA...AKRON...RAVENNA... WARREN...WOOSTER...CANTON...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 932 PM EDT TUE MAY 13 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE OVERNIGHT...HOWEVER THE COVERAGE AND INTENSITY OF THE STORMS ARE UNLIKELY TO PRODUCE WIDESPREAD FLOODING. THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. ADDITIONAL HEAVY RAIN IS EXPECTED LATER ON WEDNESDAY AND INTO THURSDAY WHICH COULD WARRANT ANOTHER WATCH IN LATER FORECASTS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at May 13, 4:03 AM EDT, 10 minutes earlier.
Area forecast discussion, May 13, 4:03 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT TUE MAY 13 2014
.SYNOPSIS...
COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT AND STALL. LOW
PRESSURE WILL RIDE ALONG THE BOUNDARY ACROSS FORECAST AREA
WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTION ACROSS NW PA WILL SLIDE EAST OF THE AREA NEXT COUPLE OF
HOURS...THEN BRIEF LULL FOR A FEW HOURS. THIS AFTERNOON CAPES PUSH
TO 1000 TO 1500 J/KG BUT NOT MUCH SHEAR OVER THE AREA SO POTENTIAL
FOR SEVERE TSRA RATHER LOW. THAT SAID ISODROSOTHERN ANALYSIS SEEMS
TO SHOW LEADING EDGE OF WARM FRONT HUNG UP ON DOME OF COLD AIR OVER
LAKE ERIE. THIS COULD PROVIDE FOCUS FOR CONVECTION TO DEVELOP
LATER THIS AFTERNOON...DEPENDING UPON HOW MUCH SUN AREA GETS.
PLACED FLASH FLOOD WATCH FOR NORTHEASTERN HALF OF THE FORECAST
AREA. GOOD SWATH OF 3+ INCHES LAST NIGHT ACROSS CENTRAL LAKESHORE
INTO NE OH/NW PA CREATING SATURATED CONDITIONS. WITH CONVECTION
THIS AFTERNOON AND TONIGHT WOULD NOT TAKE MUCH SOME AREAS INTO
FLASH FLOOD.
IN ADDITION...MODELS IN GOOD AGREEMENT MOVING THE COLD FRONT...NOW
ACROSS WESTERN ILLINOIS ACROSS THE FORECAST AREA TONIGHT. EXPECT
TSRA AHEAD OF FRONT TO MOVE INTO NW OH LATE THIS AFTERNOON EARLY
EVENING.
EXPECT MORE SUN TODAY THAN YESTERDAY SO BUMPED TEMPS UP A COUPLE OF
DEGREES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
MODELS IN GOOD AGREEMENT MOVING FRONT NOW OVER WESTERN ILLINOIS
ACROSS THE FORECAST AREA OVERNIGHT AND THEN STALLING. AFTER THAT
MODELS BEGIN TO DIVERGE. MODELS STALL OUT FRONT WEDNESDAY THEN
HAVE LOW PRESSURE RIDE UP ALONG THE BOUNDARY. THE GFS AND THE
ECMWF MOVE LOW ACROSS THE FORECAST AREA WEDNESDAY NIGHT INTO
THURSDAY THEN MOVE IT EAST OF THE AREA FRIDAY. THE NAM IS FURTHER
WEST WITH THE TRACK. NAM TRACKS LOW ACROSS INDIANA THEN ACROSS
OHIO ON FRIDAY. SINCE THE NAM WAS THE OUTLIER USED THE GFS/ECMWF
SOLUTION. THAT SAID POTENTIAL EXISTS FOR SEVERAL MORE INCHES OF
RAIN ACROSS ENTIRE BASIN WEDNESDAY NIGHT INTO THURSDAY. POTENTIAL
FOR FLOODING ALMOST ANYWHERE IN THE FORECAST AREA AND WILL NEED TO
CONTINUE TO MONITOR TRACK AND TIMING OF NEXT SYSTEM.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
THE MODELS CONTINUE TO SHOW A DEEP TROUGH OVER THE GREAT LAKES AT
THE START OF THE WEEKEND. MOST OF THE MODELS SHOW A NICE LOOKING
SHORT WAVE DROPPING INTO THE TROUGH SATURDAY MORNING. TRIMMED BACK
TEMPERATURES A LITTLE AND INCLUDED A CHANCE OF SHOWERS IN ALL AREAS
ON SATURDAY. HIGHS WILL NOT GET OUT OF THE 50S IF IT IS CLOUDY AND
SHOWERY. IT MAY TAKE UNTIL MONDAY TO GET THE TROUGH EAST OF THE
AREA...BUT DID NOT CHANGE THE FORECAST MUCH ON SUNDAY. TRIED TO
REMAIN OPTIMISTIC THAT WE CAN GET ENOUGH HIGH PRESSURE TO BUILD IN
FROM THE WEST ON SUNDAY FOR A HALF DECENT DAY AT LEAST ACROSS NW
OHIO. THE SURFACE HIGH SHOULD BUILD EAST ON MONDAY. TEMPERATURES
SHOULD BEGIN TO RECOVER BY MONDAY WITH HIGHS BACK IN THE 60S.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A FEW MORE SHOWERS/STORMS MAY CLIP EXTREME NE OH/NW PA TONIGHT AND
PERHAPS SNEAK INTO NW OH EARLY TUE MORNING. SOME LOCATIONS WILL
HAVE MVFR/LOCAL IFR FOG UNTIL MID MORNING. THE COLD FRONT WILL
BEGIN TO PUSH ACROSS NW OHIO LATER TUE AFTERNOON AND THEN NE OH/NW
PA TUE NIGHT. ADDITIONAL SHOWERS/STORMS ARE LIKELY WITH AREAS OF
MVFR/IFR CONDITIONS.
.OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
FRIDAY.
&&
.MARINE...
THE WARM FRONT IS STILL CLINGING TO LAKE ERIE WITH SOME EAST WINDS
BEING REPORTED IN THE EARLY MORNING HOURS BUT THE FLOW SHOULD COME
AROUND FROM THE SOUTH TODAY. THE COLD FRONT SHOULD REACH THE WESTERN
BASIN LATE THIS AFTERNOON OR EARLY EVENING...THEN SLOWLY PROGRESSING
EAST TONIGHT. WINDS WILL SHIFT TO WEST BEHIND THE FRONT AND SHOWERS
AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...PROBABLY WITH FREQUENT
LIGHTNING AND PERHAPS SOME STRONG WINDS GUSTS.
THE FRONT MAY STRUGGLE TO REACH THE EAST END OF THE LAKE BEFORE IT
STALLS AND A WAVE OF LOW PRESSURE WILL RIDE UP THE FRONT ACROSS LAKE
ERIE WEDNESDAY NIGHT AND THURSDAY. THIS WOULD RESULT IN A NORTHEAST
FLOW ON THE WEST END OF THE LAKE AND A SOUTH FLOW ON THE EAST HALF
OF THE LAKE. IT IS LIKELY THAT THERE WILL BE ENOUGH WINDS AND WAVES
BY THURSDAY FOR A SMALL CRAFT ADVISORY. A TROUGH OF LOW PRESSURE
WILL LINGER OVER THE LAKE INTO THE WEEKEND ALTHOUGH THE GRADIENT
WILL BE LIGHT ENOUGH THAT THE WIND AND WAVES WILL DROP BACK BELOW
SMALL CRAFT CRITERIA.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ009>014-020>023-
031>033-089.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, May 12, 9:12 AM EDT, 19 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 912 AM EDT MON MAY 12 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 912 AM EDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS ESPECIALLY THIS AFTERNOON AND EVENING COULD BE SEVERE. THE GREATEST THREAT WOULD BE FROM LARGE HAIL OR DAMAGING WINDS. LOCALIZED HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE PERIODS OF SHOWERS AND THUNDERSTORMS TUESDAY THROUGH THURSDAY. THIS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. LEZ061-142>149-162>169-131315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 912 AM EDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Local storm report, May 12, 10:37 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 PM EDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL BRUNSWICK 41.25N 81.82W
05/12/2014 E1.00 INCH MEDINA OH TRAINED SPOTTER
0845 PM HAIL LAGRANGE 41.24N 82.12W
05/12/2014 E1.00 INCH LORAIN OH 911 CALL CENTER
&&
GARNETLocal storm report, May 12, 10:48 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 PM EDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM FLASH FLOOD CUYAHOGA FALLS 41.17N 81.52W
05/12/2014 SUMMIT OH 911 CALL CENTER
ROUTE 8 SHUT DOWN DUE TO FLOODING. PEOPLE TRAPPED IN
CARS.
1038 PM FLASH FLOOD NORTH ROYALTON 41.31N 81.75W
05/12/2014 CUYAHOGA OH TRAINED SPOTTER
SEVERAL REPORTS OF STREETS FLOODED IN THE CITY
1038 PM FLASH FLOOD STRONGSVILLE 41.31N 81.83W
05/12/2014 CUYAHOGA OH TRAINED SPOTTER
SEVERAL REPORTS OF STREETS FLOODED IN STRONGSVILLE
1038 PM FLASH FLOOD CUYAHOGA FALLS 41.17N 81.52W
05/12/2014 SUMMIT OH TRAINED SPOTTER
SEVERAL REPORTS OF STREETS FLOODED AND CARS STRANDED IN
CUYAHOGA FALLS.
1038 PM FLASH FLOOD BRECKSVILLE 41.31N 81.62W
05/12/2014 CUYAHOGA OH NWS EMPLOYEE
MULTIPLE CREEKS OUT OF BANKS AND SEVERAL ROADS FLOODED.
1038 PM FLASH FLOOD OLMSTED FALLS 41.37N 81.90W
05/12/2014 CUYAHOGA OH TRAINED SPOTTER
SEVERAL ROADS ARE FLODDED AND REPORTS OF CARS FLOATING IN
DITCHES.
&&
GARNETThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:00 PM EDT | Tornado Warning | CLE | Medina, Summit | 45 min |
| May 12, 8:15 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain, Medina | 6 hr |
| May 12, 8:31 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 44 min |
| May 12, 8:41 PM EDT | Tornado Warning | CLE | Medina, Summit | 49 min |
| May 12, 8:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 7 hr |
| May 12, 8:54 PM EDT | River Flood Warning | CLE | Lorain | 39 hr |
| May 12, 8:54 PM EDT | River Flood Warning | CLE | Erie, Lorain | 39 hr |
| May 12, 8:57 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain, Medina | 48 min |
| May 12, 9:07 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 38 min |
| May 12, 9:14 PM EDT | Tornado Warning | CLE | Medina, Wayne | 31 min |
| May 12, 9:29 PM EDT | Tornado Warning | CLE | Portage, Summit | 31 min |
| May 12, 9:33 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 42 min |
| May 12, 9:45 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 45 min |
| May 12, 9:51 PM EDT | Tornado Warning | CLE | Portage, Stark, Summit | 39 min |
| May 12, 9:59 PM EDT | Areal Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| May 12, 10:04 PM EDT | Areal Flood Warning | CLE | Erie | 6 hr |
| May 12, 10:12 PM EDT | Flash Flood Warning | CLE | Stark, Wayne | 8 hr |
| May 12, 10:21 PM EDT | Flash Flood Warning | CLE | Portage, Trumbull | 8 hr |
| May 12, 10:43 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| May 12, 10:57 PM EDT | River Flood Warning | CLE | Summit | 11 hr |
| May 12, 10:57 PM EDT | River Flood Warning | CLE | Marion | 13 hr |
| May 13, 12:20 AM EDT | River Flood Warning | CLE | Cuyahoga | 29 hr |
| May 13, 1:32 AM EDT | River Flood Warning | CLE | Trumbull | 33 hr |
| May 13, 3:55 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 16 hr |
| May 13, 4:11 AM EDT | Areal Flood Warning | CLE | Trumbull | 6 hr |
| May 13, 9:57 AM EDT | River Flood Warning | CLE | Cuyahoga | 14 hr |
| May 13, 3:11 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 13, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 44 min |
| May 13, 5:18 PM EDT | Special Marine Warning | CLE | 117 min |
Nearby
Flash Flood Watches in Ohio, 2014Flash Flood Watches in Pennsylvania, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.